MAUDE Adverse Event Report: CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER

CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER
Model Number ULTRAM16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said he noticed no malfunction or defect with the catheters.After reviewing his catheterization technique, it was discovered that the patient doesn't always clean the insertion area routinely or wash his hands before catheterization when away from home.The patient was informed that cure medical's consultant nurse advises cleaning the insertion area routinely before insertion may reduce the chances for infection.
 
Event or Problem Description
Intermittent catheter patient (user) said he got a urinary tract infection (uti) back in june concurrent with catheter use.During follow-up, the patient said he was prescribed an antibiotic, took the full course of 14 days, and completely recovered.

Brand Name
CURE MALE ULTRA
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us, ca
MDR Report Key10434153
Report Number3005471919-2020-00083
Device Sequence Number3221785
Product Code KOD
UDI-Device Identifier00815947021076
UDI-Public(01)00815947021076(17)221028(10)191114-1(241)ULTRAM16
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2022
Device Model NumberULTRAM16
Device Catalogue NumberULTRAM16
Device Lot Number191114-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight109